Colzec Phenylephrine Hydrochloride and Chlorphenamine Maleate Capsule

COLZEC

 

Composition

Each hard gelatin capsule contains:

Phenylephrine Hydrochloride BP 5 mg

Chlorphenamine Maleate BP 4mg

Excipients q.s.

 

In the above combination of drug Phenylephrine is used for providing symptomatic relief to symptoms associated with nasal congestion as it exert action due to vasoconstriction which relieves congestion.

Chlorphenamine Maleate is a sedative Antihistamine and blocker of histamine at H1 receptors, hence opposes the effect of histamine. It also inhibits the increased capillary permeability, itching and flash response of histamine.

 

Adverse Effects

The above combination of drug when taken orally may exhibit mild burning and stinging sensation, sneezing, sedation, anti-muscular effects.

 

Indications

Symptomatic relief from influenza, headache, catarrh, nasal congestion commonly accompanied with common cold and infections, of upper respiratory tract.

 

Contraindications

The drug is contraindicated in case of infants, debilitated patients, patients with impaired cough reflex, acute porphyria, hypersensitivity.

 

Special Precautions

Avoid drinking or working with machinery while consuming this drug. It has to be used with caution on pregnant and breast feeding women. It may be used on elderly person in reduced doses.

 

Dosage

Adults

One capsule 3 times a day or as directed by the physician.

 

Storage

STORE IN A COOL, DRY PLACE AWAY FROM DIRECT SUNLIGHT.

KEEP ALL MEDICINES OUT OF REACH OF CHILDREN.

 

Presentation

10 x 10, 20 x 1 x 10 Capsules.

 

NAFDAC Regn. No.: 04-8764

Mfg. Lic. No.: 61/UA/2009

 

Manufactured in India by

EUROLIFE HEALTHCARE PVT. LTD.

Unit II, Khasra No: 242, Village Bhagwanpur,

Roorkee, Dist.-Haridwar, (Uttarakhand).

 

Sole Agent

LOKEL PHARMACEUTICAL CO. LTD.

No. 1A, Aina George Street,

Ilupeju, Lagos, Nigeria.

Tutolin Cough and Cold Syrup

Tutolin

COUGH and COLD SYRUP

 

COMPOSITION

Each 5ml contains:

Bromhexine HCI B.P. 4 mg

Dphenhydramine HCI B.P. 7 mg

Ammonium Chloride B.P. 70 mg

Sodium citrate  B.P. 29.5 mg

Citric acid B.P. 3 mg

Menthol B.P. 0.55 mg

Flavoured syrup base q.s.

 

INDICATIONS

For relief of cough, cold and respiratory congestion commonly associated with influenza.

 

PHARMACOLOGICAL ACTION

Tutolin Cough and Cold Syrup acts as a mucolytic agent which alters the structure of mucus to decrease its viscosity and facilitates its removal by ciliary action. It is an antihistamine with anti muscarinic and pronounced sedative properties.

 

PHARMACOKINETICS

This product is readily absorbed from the gastrointestinal tract, it crosses the placenta and has been detected in breast milk. It undergoes almost complete metabolism. The metabolites are excreted principally in the urine as conjugates.

 

DOSAGE

Children

2 – 5 years: 2.5ml (Half teaspoonful) 3 times daily.

6 – 12 years: 5ml (1 teaspoonful) 3 times daily.

Adult

10ml (2 teaspoonful) 3 times daily.

 

CONTRA-INDICATION

It is contraindicated in patients with history of hypersensitivity reaction to any of the active ingredients in the product.

 

ADVERSE REACTION

Adverse reaction may include depression, gastric intestinal disturbances such as nausea and vomiting.

 

CAUTION

May cause drowsiness.

Do not drive or operate machinery.

 

WARNING

Keep all medicines out of the reach of children.

 

STORAGE

Store in a cool dry place, below 30°C. Protect from direct sunlight.

 

PRESENTATION

100ml Bottle.

 

Manufactured by

TUYIL PHARM. IND. LIMITED

22, New Yidi Road, Ilorin,

Nigeria.

Forpain Paracetamol and Caffeine Caplets

Forpain®
Strong Formula

For Headache, Pains and Fever

 

COMPOSITION

Every caplet contains:

Paracetamol 500 mg

Caffeine 30 mg

 

INDICATIONS

Forpain is suitable for headaches, backaches, toothaches, joint and muscle pains associated with common cold or “flu”, sorethroat, period pain (dysmenorrhoea) and reduce fever.

Forpain contains specially formulated ingredients provide additional pain relief. The caplet shape makes Forpain easy to swallow.

 

DOSAGE

Adults : 1 – 2 caplets 3 or 4 times daily.

Do not take more than 8 caplets in 24 hours.

Do not give to children under 12 years of age.

 

WARNING

– Keep medicine out of reach of children.

– Avoid drinking too much tea or coffee while taking this product.

– Do not take this product for pains for more than 10 days unless directed by a doctor.

– In case of suspected overdose, seek prompt medical attention even if you do not notice any sign or symptom.

– If symptoms persist for more than 2 days, please consult your doctor.

– FOR PROFESSIONAL ADVICE ON MEDICINES, PLEASE CONSULT YOUR PHARMACIST.

Forpain name is a mark of true quality medicine for you r and your family.

Forpain caplet and caplets are registered trademark.

 

STORE BELOW 30°C

NAFDAC Reg. No.: 04-7711

 

Marketed by

ORANGE DRUGS Ltd.

66/68 Town Planning Way

Ilupeju, Lagos – Nigeria

 

Manufactured by

PT. Tempo Scan Pacific Tbk.

EJIP Plot 1G – H, Cikarang

Bekasi 17550- Indonesia